I have searched for variations of my question on google but can't find an exact answer. I'm going to call my doctor tomorrow, but in the meantime here is my situation.
My new doctor started me on Nature-Throid last week (for slight hypothyroid), on a small dosage. I take it in the morning, one hour before breakfast. But... 4-5 hours later in the afternoon, my body starts to feel extra exhausted and a bit achy. Has anyone else experienced these symptoms while adjusting to a thyroid medication? I'm wondering if it is the meds or if I'm simply fighting something off (I know a lot of people are out sick at my college).
First - what is 'Nature Thyroid'? A synthetic version, the Armor type? I haven't heard of it but then again, maybe it's something not used in the UK.
I take the standard synthetic type, Levothyroxine. Back when I was diagnosed, I experienced either the same symptoms I was experiencing pre-diagnosis, or different ones ... or both. Confusing I know but I did feel the wrong way up most days. That said - the drug can take some time to start working.
I still don't know if my experience could be compared to yours ... I have never been classed as a slight sufferer. I was pretty ill back then.
Feeling exhausted and achy (I'm presuming joint aches) are normal, from what I can remember. Even now, I have the odd day where I'm plain whacked, despite being medicated and I can feel achy. For me, the most enduring pain in the ass problem is probably my inability to tolerate the cold.
If you need any more help, I have an inbox - and I hope you feel better soon
Sometimes switching from regular salt to sea salt can do the trick, since your symptoms are slight. The iodine fortified into regular salt can mess with the thyroid since it's at higher levels than we need.
Another thing, do you have a gluten allergy? My mother switched to generic and it turned out it had gluten, which she's allergic to, and the pharmacist didn't catch it.
Its quite normal as side effects, a lot of different sensations while adjusting the dose of L-tiroxine.
Don´t forget that the L-tiroxine regulates the number of mithocondria inside the cells, that means, in order to get better, you shold wait for the full effect o L-tiroxine and its effet inside the human cells, which usually last at least six months. Good lucky and be pacient.
CArlos Gropen, M.D.
Internal Medicine Department Professor
I have today had the most fruitful moment on hub pages.
In April, I was diagnosed with hypothyrodism.
Boy, was I ill; ...I am still down even now, my legs carry me some days and other days they let me down flat.
I have water retention in the body and it is especially bad when I have to stand for longer than 30 minutes.
My menses are irregular...
I am taking the levo-thyroxine; I've been on it for 3 months and I am now going to wait more.
I know there are others like me out there.
I think I am going to change my salt to sea salt.
I'll see what happens
I have hypothyroidism and the symptoms you are mentioning were how I felt before taking Synthroid which is a prescription synthetic. If these symptoms started after the new medication maybe it's because you don't need it. It does take a while to kick in but you should have already had these symptoms and not just starting with them. Maybe it's too strong and now your thyroid is hyper which can cause those symptoms, as well. I would have the test done again and make sure your levels are okay. You just might not need it but I don't know what your symptoms were before.
by L a d y f a c e 6 years ago
Just wondering what, if any, effects anyone may have felt after stopping lithium. I now have hypothyroidism that isn't going away, and I've accepted that... but I'm less able to control my emotions than I was before I started taking Lithium. I never used to be so temperamental, I never had...
by bdfox76 9 years ago
Does anyone have any advice for adjusting to life with diabetes?
by TammyHammett 7 years ago
I have been hypothyroid (which means my thyroid is barely functioning) since my second child was born. Talk about making weight loss so much harder! I have practically no metabolism what so ever. In order for me to lose weight, I have to consume less than 800 calories a day and no processed...
by Mark Ewbie 7 years ago
Just joking.What else can I do?No point in checking stats. If you think I'm being pessimistic - well yeah. I'm a Brit - it's what we do. We don't do success.Think Eeyore. "I knew it would come to this. No one likes me anyway. I'll just sit here in this damp corner...
by InformationGuide 8 years ago
About three years ago my hair started falling out, and continued for about two years. It fell out in the same two sections of my head - near the hairline above my ears. To this day I have no idea why my hair began and continued to fall out. About two years later it stopped. The bald patches started...
by garyyoungberg 7 years ago
Does anyone else feel a slight addiction to their hub score?
Copyright © 2018 HubPages Inc. and respective owners. Other product and company names shown may be trademarks of their respective owners. HubPages® is a registered Service Mark of HubPages, Inc. HubPages and Hubbers (authors) may earn revenue on this page based on affiliate relationships and advertisements with partners including Amazon, Google, and others.
|HubPages Device ID||This is used to identify particular browsers or devices when the access the service, and is used for security reasons.|
|Login||This is necessary to sign in to the HubPages Service.|
|HubPages Traffic Pixel||This is used to collect data on traffic to articles and other pages on our site. Unless you are signed in to a HubPages account, all personally identifiable information is anonymized.|
|Remarketing Pixels||We may use remarketing pixels from advertising networks such as Google AdWords, Bing Ads, and Facebook in order to advertise the HubPages Service to people that have visited our sites.|
|Conversion Tracking Pixels||We may use conversion tracking pixels from advertising networks such as Google AdWords, Bing Ads, and Facebook in order to identify when an advertisement has successfully resulted in the desired action, such as signing up for the HubPages Service or publishing an article on the HubPages Service.|